MathSciNet Relay Station
MathSciNet bibliographic data
MR2255552 68Q70 (03B25 68Q45)
Honkala, Juha On the problem whether the image of an $N$-rational series equals $N$. Fund. Inform. 73 (2006), no. 1-2, 127–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement